International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2023, Vol. 8, Issue 5, Part A

Multi-objective transportation problem using fuzzy programming techniques based on exponential membership functions


Author(s): SG Bodkhe

Abstract: In this paper a Fuzzy Multi Objective Transportation problem [FMOTP]is first reduced to crisp Multi Objective transportation problem using ranking function. The crisp Multi Objective transportation problem is then solved by Zimmerman Technique using exponential membership functions. The results are compared with those obtained using trapezoidal and hyperbolic membership functions in Zimmerman Technique.

Pages: 20-24 | Views: 207 | Downloads: 12

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
SG Bodkhe. Multi-objective transportation problem using fuzzy programming techniques based on exponential membership functions. Int J Stat Appl Math 2023;8(5):20-24.

Call for book chapter
International Journal of Statistics and Applied Mathematics